# SDR FDEA201309072156

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FLOOR TRACK Y0, 100MM, AFT OF FRAME 30 ON MAIN CARGO DECK FOUND TO HAVE    SURFACE DETERIORATION CENTER FLOOR TRACK Y0, 100MM.  AFT OF FRAME 30 ON MAIN CARGO DECK ACCESS AND FOUND TO BE OUT OF LIMITS.   SPLICE REPAIR CARRIED OUT IAW SRM 53-10-16 FIG 201 AND SRM 51-40-21.  ITEMS 1-8 FOR RECTIFICATION DETAILS,  REPAIR CLASSED AS MAJOR.
